# SDR P5CA9600421

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Tire Guard
- Condition: Dented
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY GEAR WHEEL WELL VERTICAL TIRE GUARD UPPER WEB DAMAGED.  FOUND ON BLOWN TIRE INSPECTION.  REMOVED FABRICATED AND REPLACED PER BOEING SRM 51-40-00.
